About

Member has chosen to not make this information public.

Groups (1)

Pages

Member not yet following any Pages.

Posts (3)

Dec 9, 2018 · CBD oil for Neuropathy in Neuropathy

I've been using CBD oil (from cannabis buds, not hemp) sub-lingually just before bedtime for several months now. It is a tremendous, natural sleep aid during times when my peripheral neuropathy (or gabapentin, I can't tell which) causes insomnia. For me it is best taken only during these times and not every night.
Also, I am on a gaba withdrawal program – reducing it by 100 mgs/week. So far so good after 4 weeks. I will report back in several months as to the status of that program.

Nov 6, 2018 · Living with Neuropathy - Welcome to the group in Neuropathy

I'm a new member of your group. I've thought a lot about trying to find others with a similar condition as mine so I don't make uninformed decisions. I am 67 now but at 18 years old I came down with Guillan Beret syndrome (sp?) so I believe my nerve system is compromised. I started getting prickly, burning, achy feelings in the feet 4 years ago that are somewhat tolerable during the day but hard to tolerate at night especially on the left foot where I had ankle surgery just prior to the diagnosis of chronic, ideopathic, peripheral neuropathy. The condition got so bad that I wasn't myself, had anxiety, depression which I've never experienced before so was told to start on gabapentin which helped a lot. Smaller doses became larger doses to keep the nerve pain at bay and get sleep. I tried to withdraw last year (by reducing by 300mgs/day per week) and came down to 600mgs/day from 3600 however the pain and loss of sleep had me bringing it back up again. I've been on gabapentin for about 4 years and am now at 2700mg/day.
My goal now is to try to withdraw from taking gabapentin entirely.
Question: Would it be better to withdraw more slowly – like by 100mgs/day and hold that for two weeks and tolerate the nerve pain and loss of sleep to get off the drug, or should I slow it down even more?
I fear the anxiety, depression, pain will be worse than the side affects of the drug, so thence the question.